MAUDE Adverse Event Report: MEDTRONIC, INC. PLASMABLADE X PS210-030S-LIGHT 3.0SL; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES

MEDTRONIC, INC. PLASMABLADE X PS210-030S-LIGHT 3.0SL; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Model Number PS210-030S-LIGHT
Medical Device Problem Codes Output above Specifications (1432); Failure to Shut Off (2939)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 06/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a generator.It was reported tha t during two cases a generator was used and excess power was delivered to two separate handpieces and may have resulted in harm to the patients.The coag function was getting "stuck"; it stayed active and delivered power even after it was let go.There was no delay or patient impact reported.Additional information was received.It was reported that one patient was burned close to the incision and the issue occurred during a breast lumpectomy with sentinel nodes procedure and a excisional biopsy.
 
Additional Manufacturer Narrative
H3: no parts have been received by the manufacturer for evaluation.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PLASMABLADE X PS210-030S-LIGHT 3.0SL
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer (Section G)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer Contact
glen belmer
7000 central avenue ne rcw215
minneapolis, MN 55432
6122713209
MDR Report Key19681554
Report Number2182208-2024-02726
Device Sequence Number6836516
Product Code GEI
UDI-Device Identifier00763000279165
UDI-Public00763000279165
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K193529
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model NumberPS210-030S-LIGHT
Device Catalogue NumberPS210-030S-LIGHT
Device Lot Number2208133
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2024
Initial Report FDA Received Date07/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age51 YR
Patient SexFemale
Patient Weight68 KG